PetPlace.com Does Orbax cause hair loss? - Page 1

My Pet: FREE Tools to Care for Your Pet and Connect with Others


Over 10,000 Vet Approved Articles Search All Articles

Does Orbax cause hair loss?

By: Dr. Jon Rappaport

Read By: Pet Lovers
Email To A Friend Print


Our question this week was:

Does Orbax cause hair loss?

Shari Proud


Answer

Hi – thanks for your email. Orbax is generally a very safe drug and associated with very few side effects. I have not seen hair loss as a side effect of Orbax. Orbax, also known as orbifloxacin, can cause diarrhea in some pets and is not recommended for use in puppies or those with seizures or epilepsy.

An article that might be helpful to you is Orbifloxacin.

Best of luck!

Dr. Jon

P.S. I love learning from pet owners. I'm looking for some great pet tips from you. If you have any tips you would love to share, please email me and maybe I can include some in my future newsletters too!





To read most recent questions Click here!

Click here to see the full list of Ask Dr. Jon Questions and Answers!




Comment & Share
Email To A Friend Print

Dog Photos Enjoy hundreds of beautiful dog photos Let's Be Friends Follow Us On Facebook Follow Us On twitter

Close

Email to a Friend

Article to eMail
Does Orbax cause hair loss?




Thanks!
Close
My Pet
Coming Soon

Tools to Care for Your Pet and
Connect with Others!

Be the First to Know.
Notify Me